Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Omaha, NE

June 10, 2015Fremont County, Iowa; Cass County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 10, 2015, 5:11 PM CDT for Fremont County, Iowa; Cass County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2015, 5:11 PM CDT (22:11 UTC)
Expired
Jun 10, 2015, 9:15 PM CDT
In force
4 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Fremont County, IA, Cass County, NE

The radar

The Omaha radar (KOAX), 69 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
737 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
2199 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WGUS53 KOAX 102211
FFWOAX
IAC071-NEC025-110215-
/O.NEW.KOAX.FF.W.0012.150610T2211Z-150611T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
511 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN FREMONT COUNTY IN SOUTHWESTERN IOWA...
  SOUTHEASTERN CASS COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 915 PM CDT
    
* AT 508 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES INDICATED TWO 
  TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN IN THE WARNED AREA. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MURRAY AND THURMAN. 

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 20 AND 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4088 9572 4076 9570 4084 9596 4093 9595

$$

MILLER
1 follow-up statement
868 
WGUS73 KOAX 110007
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
707 PM CDT WED JUN 10 2015

IAC071-NEC025-110215-
/O.CON.KOAX.FF.W.0012.000000T0000Z-150611T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT IA-CASS NE-
707 PM CDT WED JUN 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN FREMONT AND SOUTHEASTERN CASS COUNTIES...

AT 705 PM CDT...ALTHOUGH THE HEAVY RAIN HAD MOVED OUT...RUNOFF FROM 
EARLIER STORMS WAS LIKELY CONTINUING. RADAR ESTIMATED TWO TO FOUR 
INCHES OF RAIN IN THE WARNED AREA IN ABOUT 2 HOURS. FLASH FLOODING 
REMAINS POSSIBLE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4088 9572 4076 9570 4084 9596 4093 9595

$$

MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:29 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 10, 3:29 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
329 PM CDT WED JUN 10 2015

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 303 PM CDT WED JUN 10 2015

TONIGHT

A WEAK BOUNDARY REMAINS DRAPED ACROSS THE CENTRAL PART OF EASTERN
NEBRASKA THIS AFTERNOON...PROVIDING A POINT OF INITIATION FOR FOR A
FEW STORMS. LOW LEVEL LAPSE RATES ARE FAIRLY STEEP AT 8-9 C/KM IN SE
NEBRASKA. DEWPOINTS HAVE ALSO SURGED INTO THE MID 60S IN AN AREA
WITH 2000 TO 3500 J/KG OF POTENTIAL ENERGY...HOWEVER SHEAR IS
STILL VERY WEAK AT 20 TO 30 KNOTS. WILL CONTINUE TO MONITOR THE
SITUATION FOR ANY SEVERE DEVELOPMENT IN SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA NEAR THAT BOUNDARY.

TONIGHT A SURFACE LOW WILL LIFT INTO THE REGION BRINGING NUMEROUS
SHOWERS AND THUNDERSTORMS FROM CENTRAL NEBRASKA INTO OUR CWA. HEAVY
RAIN WILL BE VERY POSSIBLE WITH THESE STORMS.  PWAT VALUES OF 1.5 TO
2 INCHES ARE STILL ANTICIPATED LATE TONIGHT INTO THE EARLY HOURS OF
THURSDAY MORNING...WHICH IS NEAR THE NAEFS 99.5 CLIMATOLOGICAL PERCENTILE
FOR THIS TIME OF YEAR. THIS COULD LEAD TO RAINFALL AMOUNTS IN
EXCESS OF 2 INCHES PRIMARILY ACROSS NORTHEAST NEBRASKA TONIGHT. A
FEW SEVERE STORMS CANNOT BE RULED OUT OVERNIGHT AS WELL WITH
PLENTY OF INSTABILITY AND AMPLE MOISTURE IN REGION. 850 WINDS WILL
ALSO INTENSIFY TO AROUND 50KTS IN OUR SOUTH. THE MAIN THREATS WITH
ANY STORMS LATE THIS EVENING AND TONIGHT WOULD BE LARGE HAIL AND
STRONG WINDS.

THURSDAY THROUGH SATURDAY

SURFACE LOW/UPPER TROUGH THAT IS ACROSS CENTRAL NEBRASKA AT 12Z
THURSDAY WILL MOVE EAST THROUGH THE DAY. WIDESPREAD AREA OF PRECIP
MOVING THROUGH THE MID MISSOURI RIVER AREA IN THE MORNING. THERE
MAY BE A BREAK IN THE PRECIP CHANCES IN EAST CENTRAL/SOUTHEAST
NEBRASKA BY LATE MORNING EARLY AFTERNOON...ALTHOUGH DEFORMATION
BAND SHOWERS ON THE NORTHWEST SIDE OF THE SURFACE LOW MAY CONTINUE
THROUGH THE MORNING AND AFTERNOON. MEANWHILE...THE ATTENDANT COLD
FRONT TRAILING ON THE SOUTH SIDE OF THE LOW WILL STILL BE IN THE
SOUTHEASTERN FORECAST AREA THROUGH PEAK HEATING IN THE AFTERNOON...
WITH VERY UNSTABLE CONDITIONS NOTED. THE FRONT WILL PROBABLY
LIGHT UP BY LATE AFTERNOON ACROSS WESTERN IOWA THROUGH SOUTHEAST
NEBRASKA WITH AN ADDITIONAL SEVERE WEATHER THREAT THAT WILL LINGER
THROUGH EARLY EVENING. MEANWHILE...SCATTERED SHOWERS ON THE BACK
SIDE OF THE LOW WILL LIKELY FILL IN ACROSS THE REMAINDER OF THE
AREA THROUGH EVENING...THEN ENDING ALTOGETHER BY DAYBREAK FRIDAY.

WITH NORTHERLY FLOW ON FRIDAY COMBINED WITH SUBSIDENCE FROM THE
DEPARTING SYSTEM...CONDITIONS SHOULD BE DRY AND COOL WITH HIGHS IN
THE LOWER TO MID 70S.

THE NEXT TROUGH MOVING OUT OF THE SOUTHERN PLAINS BEGINS TO AFFECT
THE REGION FRIDAY NIGHT...BUT ESPECIALLY DURING THE DAY SATURDAY
INTO SATURDAY NIGHT AS ENVIRONMENTAL MOISTURE SUBSTANTIALLY INCREASES
ONCE AGAIN. WITH MOSTLY CLOUDY OR CLOUDY SKIES ON SATURDAY...TEMPS
SHOULD AGAIN BE COOLER IN THE LOWER TO MID 70S...WITH RAIN CHANCES
INCREASING INTO THE 40 TO 60 PERCENT RANGE.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED JUN 10 2015

THERE WILL JUST ABOUT A DAILY CHANCE OF THUNDERSTORMS SUNDAY
THROUGH WEDNESDAY. SOUTHWEST FLOW ALOFT INITIALLY BECOMES MORE
ZONAL THROUGH TIME. A WEAK FRONT MOVING THROUGH THE REGION APPEARS
TO STALL AT LEAST EARLY IN THE EXTENDED PERIOD...BUT MAY GRADUALLY LIFT
NORTH OR DISSIPATE THROUGH WEDNESDAY. THIS SHOULD ALLOW TEMPS TO
GRADUALLY WARM BACK TO NEAR NORMAL REACHING THE MID 80S BY WEDNESDAY.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1241 PM CDT WED JUN 10 2015

VFR CONDITIONS AND EAST TO NORTHEAST WINDS ARE EXPECTED TODAY.
THIS EVENING AND TONIGHT...CEILINGS WILL LOWER AS SHOWERS AND
THUNDERSTORMS MOVE INTO THE AREA...THOUGH HAVE ONLY GONE TO MVFR
CEILING/VISIBILITY AT KOFK. ALSO LIMITED THUNDER MENTION TO KOFK
FOR NOW...AS CONFIDENCE IS HIGHER THERE THAN KOMA/KLNK. WINDS WILL
INCREASE AND VEER TO SOUTHEASTERLY TONIGHT...THEN SOUTHERLY TO
SOUTHWESTERLY INTO TOMORROW MORNING.

&&

.HYDROLOGY...
ISSUED AT 320 PM CDT WED JUN 10 2015

HAVE COORDINATED WITH WPC...NESDIS...AND NEIGHBORING WFOS REGARDING
RAIN POTENTIAL...AND BELIEVE HIGHEST RAINFALL TOTALS WILL FALL NORTH
OF CURRENT WPC FORECAST AXIS...CLOSER TO THE 850MB FRONT.  THIS
WOULD PLACE THE HIGHER /2+ INCH/ TOTALS ROUGHLY ALONG AND NORTH OF
OLU-DNS...WITH 0.5-1 INCH ELSEWHERE IN EASTERN NEB...AND LESS THAN 1
INCH ELSEWHERE IN WESTERN IOWA. NORTHEAST NEBRASKA AND NORTHWEST
IOWA FLASH FLOOD GUIDANCE IS AROUND 2.0-2.5 IN/3 HOURS...AND
THINK THESE AMOUNTS ARE CLOSER TO EVENT TOTALS THAN TO 3-HOUR
TOTALS. MUCH OF THAT AREA STILL HAS LONGER-TERM RAIN DEFICITS AND
CAN ABSORB SOME MOISTURE...HAVING BEEN MISSED BY MANY OF THE
HEAVIEST RECENT RAINS. THINK OVERALL FLASH FLOOD THREAT IS
LIMITED...AND WILL HOLD OFF ON A FLASH FLOOD WATCH FOR
NOW...THOUGH WILL CONTINUE TO MONITOR EVOLUTION OF SHOWERS AND
THUNDERSTORMS THIS EVENING AND TONIGHT. WILL CONTINUE TO MENTION
POTENTIAL IN HWO FOR ISOLATED FLOODING OR FLASH FLOODING IN PRONE
AREAS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...GROSS/DEWALD
LONG TERM...DEWALD
AVIATION...MAYES
HYDROLOGY...MAYES
Hazardous weather outlook, Jun 10, 5:10 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
510 PM CDT WED JUN 10 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-111215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
510 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

SHOWERS AND THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE DURING
THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. AT THIS POINT IT
APPEARS THE MAIN THREAT WILL BE HEAVY RAINFALL AND POSSIBLE FLASH
FLOODING TONIGHT IN PRONE AREAS...AS WELL AS FLOODING ALONG
RIVERS AND STREAMS. IN ADDITION...IT IS POSSIBLE THAT A FEW
STORMS MAY APPROACH OR BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE.

THUNDERSTORM REDEVELOPMENT WILL BE POSSIBLE ALONG A FRONTAL BOUNDARY
THURSDAY AFTERNOON MAINLY ALONG AND SOUTH OF I-80 WITH POSSIBLE
SEVERE STORM DEVELOPMENT BY LATE AFTERNOON. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE ON AND OFF INTO THE WEEKEND AND
INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THURSDAY.

In the hours before

Special weather statement, Jun 10, 3:35 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
335 PM CDT WED JUN 10 2015

IAZ079-090-NEZ067-068-102100-
FREMONT IA-MILLS IA-CASS NE-OTOE NE-
335 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MILLS...
NORTHWESTERN FREMONT...SOUTHEASTERN CASS AND NORTHEASTERN OTOE
COUNTIES UNTIL 400 PM CDT...

AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UNION...OR 32 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO NICKEL SIZE AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TABOR...THURMAN AND RANDOLPH.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 12 AND 24.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4068 9576 4077 9586 4099 9575 4089 9549
TIME...MOT...LOC 2034Z 211DEG 16KT 4078 9580

MILLER
Local storm report, Jun 10, 3:47 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             UNION                   40.81N 95.92W
06/10/2015  E0.75 INCH       CASS               NE   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL.

&&

BMAYES
Special weather statement, Jun 10, 4:08 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
408 PM CDT WED JUN 10 2015

IAZ079-090-NEZ053-067-068-102145-
FREMONT IA-MILLS IA-CASS NE-OTOE NE-SARPY NE-
408 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...EASTERN CASS...NORTHEASTERN OTOE AND SOUTHEASTERN SARPY
COUNTIES UNTIL 445 PM CDT...

AT 406 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MURRAY...OR 27 MILES SOUTH OF OMAHA...MOVING NORTHWEST AT 15 MPH.

HAIL UP TO NICKEL SIZE AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS. OTHER STORMS WERE FARTHER SOUTH OVER PARTS OF
FREMONT COUNTY IOWA.

LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...PACIFIC JUNCTION...MURRAY...CEDAR CREEK...UNION...
NEHAWKA...THURMAN AND CAMP MAHA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 57 AND 76.
 INTERSTATE 29 BETWEEN MILE MARKERS 15 AND 37.

LAT...LON 4074 9592 4103 9617 4112 9584 4077 9569
TIME...MOT...LOC 2106Z 154DEG 13KT 4088 9588

MILLER
Special weather statement, Jun 10, 4:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
444 PM CDT WED JUN 10 2015

IAZ079-090-NEZ067-068-102230-
FREMONT IA-MILLS IA-CASS NE-OTOE NE-
444 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...SOUTHEASTERN CASS AND NORTH CENTRAL OTOE COUNTIES UNTIL
530 PM CDT...

AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UNION...OR 28 MILES SOUTH OF OMAHA...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MURRAY...UNION...NEHAWKA...TABOR AND THURMAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 57 AND 59.
 INTERSTATE 29 BETWEEN MILE MARKERS 15 AND 29.

LAT...LON 4070 9567 4077 9601 4098 9600 4097 9564
TIME...MOT...LOC 2144Z 275DEG 11KT 4086 9590

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:35 PM CDTSpecial Weather StatementOAXFremont25 min
Jun 10, 4:16 PM CDTSevere Thunderstorm WarningOAXPage24 min
Jun 10, 4:44 PM CDTSpecial Weather StatementOAXFremont46 min
Jun 10, 6:13 PM CDTSpecial Weather StatementOAXPage17 min
Jun 10, 4:08 PM CDTSpecial Weather StatementOAXCass37 min
Jun 10, 5:30 PM CDTSpecial Weather StatementOAXSarpy45 min
Jun 10, 6:12 PM CDTSpecial Weather StatementOAXSarpy33 min
Jun 10, 6:52 PM CDTSpecial Weather StatementOAXAntelope, Boone23 min

Nearby

Flash Flood Warnings in Iowa, 2015Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.